# SDR AMWA531030

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 23,128 hours, 37,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 1294400681
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER ENTRY DOOR FRAME AT FS150 HAS 6 SMALL CRACKS TOTALING APPROX 1.5 INCHES IN LENGTH.  THE CRACKS WERE LOCATED AT THE TOP DOOR STRUT ATTACH BRACKET MOUNTING HOLE (3 EA) AND THE BOTTOM DOOR STRUT ATTACH BRACKET MOUNTING HOLE.  REPAIRED IAW ENGINEERING REPORT NR 6732-3 REV A.
